Some n-rectangle nonconforming elements for fourth order elliptic equations

Ming Wang, Zhongci Shi, Jinchao Xu

Research output: Contribution to journalArticle

34 Scopus citations

Abstract

In this paper, three n-rectangle nonconforming elements are proposed with n ≥ 3. They are the extensions of well-known Morley element, Adini element and Bogner-Fox-Schmit element in two spatial dimensions to any higher dimensions respectively. These elements are all proved to be convergent for a model biharmonic equation in n dimensions.

Original languageEnglish (US)
Pages (from-to)408-420
Number of pages13
JournalJournal of Computational Mathematics
Volume25
Issue number4
Publication statusPublished - Jul 1 2007

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Computational Mathematics

Cite this